MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS
Model Number ESR8202400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
According to the available information, though not verified, this was a revision of a coloplast otr.The implant being removed had a tube fracture just above the pump.Also when removing damaged ipp one of the rear tips came off and was stuck in the right corporal body.The use of a flexible cystoscope was needed to locate and remove.Device removed and replaced.Additional information received (b)(6) 2021: the hospital said they will return it, but they had a process to follow first.The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.
 
Additional Manufacturer Narrative
A titan otr pump, two cylinders, and a reservoir were received for analysis.A separation within abrasion was noted on the longer exhaust tube of the pump.Testing revealed this to be a site of leakage.Partial separations within abrasion were noted on the inlet tube of the pump.This was not a site of leakage.Abrasion was also noted on the shorter exhaust tube of the pump.Abrasion was noted on both cylinder exhaust tubes.No functional abnormalities were noted with cylinders 1 or 2.No functional abnormalities were noted with the reservoir.Based on examination of the returned product, it was concluded that while in-vivo both the exhaust tubes and inlet tube of the pump had overlapped and abraded against one another.This positioning, in combination with device usage over time, may contribute to sufficient stress(s) to separate the longer exhaust tubing at this site.A separation of this type could then allow the loss of fluid, making the device inoperable.D4: lot number: 3842850.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11255602
Report Number2125050-2021-00092
Device Sequence Number3649007
Product Code FHW
UDI-Device Identifier05708932487566
UDI-Public05708932487566
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESR8202400
Device Catalogue NumberESR820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2021
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date01/30/2021
Supplement Report FDA Received Date06/30/2021
Patient Sequence Number1
Patient Age67 YR